Results for: Edema

In Chemistry

What is edema?

Edema is swelling caused by excess fluid trapped in your body's tissues. Although edema can affect any part of your body, it's most commonly noticed in your hands, arms, feet, ( Full Answer )
In Health

Can you get edema?

The word edema means swelling.It is not something you GET,it is a symptom of something, many things, infection, brusing,inflamation.
In Conditions and Diseases

What are the causes of edema?

Edema is swelling. It can affect the entire body or a specific partof it. It is caused by inflammation and sometimes an injury. It isthe result of leaking blood vessels that r ( Full Answer )
In Conditions and Diseases

What is subchondral edema?

Related to bone condyles that have swelling beneath the surface. The condyles are the rounded lumpy bits at the end of long thin bones: finger bones (phalanges) or thigh (femu ( Full Answer )
In Tattoos and Body Art

Can you get edema from tattoos?

Yellow tattoo pigment (cadmium sulfide) has been known to cause edema (swelling) and erythema(inflammation) when exposed to sunlight.
In Conditions and Diseases

What does edema do?

In edema, either too much fluid moves from the blood vessels into the tissues, or not enough fluid moves from the tissues back into the blood vessels. This fluid imbalance can ( Full Answer )
In Cardiovascular Health

Can edema be cured?

Yes, speak with a physician. Edema can be a sign of a more serious medical problem and there are medications that can help treat edema. Yes. Acupuncture. Speak with a Five-E ( Full Answer )
In Symptoms

What are symptoms of edema?

In general, weight gain, puffy eyelids, and swelling of the legs may occur as a result of excess fluid volume
In Health

Is there a cure for edema?

Yes, there is a cure for edema. Lasix or Furosemide is a kind ofdrug that intends to cure acute pulmonary edema and other edematypes that usually cause swelling. Furosemide wo ( Full Answer )
In Cardiovascular Health

What is idiopathic edema?

the edema in this condition become more of problem after the use of diuretics. the patient can develop edema as a rebound phenomena each time they discontinue diuretics. it is ( Full Answer )